# SDR K2D2008F00000

- Difficulty date: August 6, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N500PH
- Make and model: Hughes 369E
- Aircraft serial: 0187E
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: 369H81445
- Condition: Leaking
- Location: Eng Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON OR AROUND 5:00 PM, WEDNESDAY, 6 AUGUST, 2008, WHILE CONDUCTING A POST FLIGHT INSP, DISCOVERED SOME OIL LEAKAGE IN ENGINE COMPARTMENT.  AS HE WAS INVESTIGATING LEAKAGE, NOTICED THAT THE FUEL FILTER PRESSURE SWITCH HAD PLAYED BETWEEN TWO BODY HALVES AND HAD SOME FUEL LEAKAGE.  AT WHICH TIME, GROUNDED HELICOPTER, RESCHEDULED OUR FLIGHTS FOR NEXT DAY, AND ORDERED THE PART TO REPAIR THE FAULT.  AT THIS TIME, HAVE NO PROBABLE CAUSE FOR THIS INCIDENT BUT DID INFORM THE MECHANIC TO USE CAUTION IN TORQUING THE LINES AND FITTINGS THAT CONNECT THIS PART TO THE ENGINE.  (K)
